# SDR 29GA2015022000001

- Difficulty date: February 19, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N361AG
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 29,831 hours, 33,707 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: D49412001
- Part serial: 044398
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE LIGHT DID NOT ILLUMINATE ON GEAR RETRACTION, BUT GEAR RETRACTED NORMALLY ON EXTENSION LIGHT WORKED OK, PUSH TO TEST WORK OK.  REPLACED LANDING GEAR CONTROL PANEL, OPS CHECK GOOD.
